# SDR USAASB04109

- Difficulty date: August 11, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE AFT RIGHT EXERIOR OVERWING EMERGENCY LIGHT BECAME INOPERATIVE WHEN RESTORING WIRING TO PROPER CONFIGURATION FROM A PREVIOUS EMERGENCY LIGHT PROBLEM AT SEAT ROW 11ABC.  MAINTENANCE REPLACED SECTION OF DAMAGED WIRE W1150-029-020 IN ASSOCIATION WITH BOEING WIRING SPM, CHAPTER 20.  OPERATIONAL CHECK OF EMERGENCY LIGHTS GOOD.  (M)
